# SDR DALA2018051703391

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLMENT AREA AND COUNTERSINK HOLES OF FUEL ACCESS PANEL 520CT ON THE LT WING.  THE ACCESS PANEL WAS REPLACED IAW AMM 28-00-00, AND CARD 2040-0010.
